UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
Frontiers of Mathematics in China, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu,Dongdong;  Li,Wen;  Ng,Michael K.;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
perturbation  Stochastic tensor  tensor equation  uniqueness  
The uniqueness of multilinear PageRank vectors Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017,Volume: 24,Issue: 6
Authors:  Li, Wen;  Liu, Dongdong;  Ng, Michael K.;  Vong, Seak-Weng
Favorite |  | TC[WOS]:18 TC[Scopus]:15 | Submit date:2018/10/30
Multilinear Pagerank  Multilinear Pagerank Vector  Stochastic Tensor